Alert archive / New York / Wind Advisories in 2025
Wind Advisory 2, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Jan 27, 2025, 3:03 AM EST for 12 counties in New York; Berkshire County, Massachusetts. It took effect at Jan 27, 2025, 12:00 PM EST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2025, 3:03 AM EST (08:03 UTC)
- In effect from
- Jan 27, 2025, 12:00 PM EST
- Expired
- Jan 28, 2025, 2:12 PM EST
- In force
- 26 hr
- Issued by
- NWS Albany, NY
Counties Berkshire County, MA, Albany County, NY, Columbia County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 18 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.1 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1782 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
931 WWUS71 KALY 270803 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 303 AM EST Mon Jan 27 2025 NYZ032-033-272300- /O.NEW.KALY.WI.Y.0002.250127T1700Z-250128T1200Z/ Northern Herkimer-Hamilton- Including the cities of McKeever, Big Moose, Sabattis, Wells, Eagle Bay, Hoffmeister, Nobleboro, Atwell, Long Lake, Old Forge, and Northwood 303 AM EST Mon Jan 27 2025 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM EST TUESDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Hamilton and Northern Herkimer Counties. * WHEN...From noon today to 7 AM EST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AG
6 follow-up statements
318 WWUS71 KALY 270815 CCA NPWALY URGENT - WEATHER MESSAGE...CORRECTED National Weather Service Albany NY 315 AM EST Mon Jan 27 2025 NYZ032-033-272300- /O.COR.KALY.WI.Y.0002.250127T1700Z-250128T1200Z/ Northern Herkimer-Hamilton- Including the cities of McKeever, Big Moose, Sabattis, Wells, Eagle Bay, Hoffmeister, Nobleboro, Atwell, Long Lake, Old Forge, and Northwood 315 AM EST Mon Jan 27 2025 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM EST TUESDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Hamilton and Northern Herkimer Counties. * WHEN...From noon today to 7 AM EST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AG
892 WWUS71 KALY 271959 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 259 PM EST Mon Jan 27 2025 NYZ032-033-281200- /O.CON.KALY.WI.Y.0002.000000T0000Z-250128T1200Z/ Northern Herkimer-Hamilton- Including the cities of Sabattis, Eagle Bay, Northwood, Hoffmeister, Wells, Atwell, Old Forge, Long Lake, McKeever, Nobleboro, and Big Moose 259 PM EST Mon Jan 27 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Hamilton and Northern Herkimer Counties. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Rathbun
429 WWUS71 KALY 280752 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 252 AM EST Tue Jan 28 2025 MAZ001-025-NYZ038>040-047>054-058>061-063-064-082-282100- /O.EXB.KALY.WI.Y.0002.250128T1200Z-250128T2100Z/ Northern Berkshire-Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-Northern Fulton- Including the cities of Preston Hollow, Florida, Cairo, Albany, Tannersville, Breakabeen, Burnt Hills, South Egremont, Ellenville, Great Barrington, Dalton, North Adams, Livingstonville, North Blenheim, Duanesburg, Gloversville, Schenectady, Athens, Berne, Ballston Spa, Herkimer, Mohawk, Frankfort, Ilion, Troy, Hunter, Sandisfield, Catskill, West Hurley, Sundown, Pittsfield, Hancock, Jefferson, Clifton Park, Berlin, Amsterdam, Dolgeville, West Shokan, Delanson, Caroga Lake, Johnstown, Middleburgh, Eagle Bridge, Stephentown, New Paltz, Little Falls, Jefferson Heights, Windham, Waterford, Mechanicville, Woodstock, Napanoch, Kingston, Hoosick Falls, Cobleskill, Rotterdam, Altamont, Hudson, Kerhonkson, Gilboa, Prattsville, New Lebanon, Coxsackie, Knox, Westerlo, and Mariaville 252 AM EST Tue Jan 28 2025 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... * WHAT...West to northwest winds 15 to 20 mph with gusts up to 50 mph expected. * WHERE...Portions of western Massachusetts and eastern New York. * WHEN...From 7 AM this morning to 4 PM EST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Some scattered snow showers may be ongoing especially through mid-morning in these areas. Strong winds will create patches of blowing snow which could significantly lower visibility. Use extra caution during the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NYZ032-033-281200- /O.CON.KALY.WI.Y.0002.000000T0000Z-250128T1200Z/ Northern Herkimer-Hamilton- Including the cities of McKeever, Nobleboro, Old Forge, Atwell, Northwood, Big Moose, Hoffmeister, Wells, Sabattis, Eagle Bay, and Long Lake 252 AM EST Tue Jan 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...West winds 15 to 20 mph with gusts up to 50 mph. * WHERE...Hamilton and Northern Herkimer Counties. * WHEN...Until 7 AM EST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Snow showers will be ongoing through the duration of the wind advisory this morning. Strong winds will create patches of blowing snow which could significantly lower visibility. Use extra caution during the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AG
562 WWUS71 KALY 281144 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 644 AM EST Tue Jan 28 2025 NYZ032-033-281245- /O.CAN.KALY.WI.Y.0002.000000T0000Z-250128T1200Z/ Northern Herkimer-Hamilton- Including the cities of McKeever, Nobleboro, Old Forge, Atwell, Northwood, Big Moose, Hoffmeister, Wells, Sabattis, Eagle Bay, and Long Lake 644 AM EST Tue Jan 28 2025 ...WIND ADVISORY IS CANCELLED... Wind gust speeds have significantly decreased in northern Herkimer and Hamilton Counties this morning. Gusty winds will persist through this afternoon, but will remain below 35 mph. $$ MAZ001-025-NYZ038>040-047>054-058>061-063-064-082-281345- /O.CON.KALY.WI.Y.0002.250128T1200Z-250128T2100Z/ Northern Berkshire-Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-Northern Fulton- Including the cities of Preston Hollow, Florida, Cairo, Albany, Tannersville, Breakabeen, Burnt Hills, South Egremont, Ellenville, Great Barrington, Dalton, North Adams, Livingstonville, North Blenheim, Duanesburg, Gloversville, Schenectady, Athens, Berne, Ballston Spa, Herkimer, Mohawk, Frankfort, Ilion, Troy, Hunter, Sandisfield, Catskill, West Hurley, Sundown, Pittsfield, Hancock, Jefferson, Clifton Park, Berlin, Amsterdam, Dolgeville, West Shokan, Delanson, Caroga Lake, Johnstown, Middleburgh, Eagle Bridge, Stephentown, New Paltz, Little Falls, Jefferson Heights, Windham, Waterford, Mechanicville, Woodstock, Napanoch, Kingston, Hoosick Falls, Cobleskill, Rotterdam, Altamont, Hudson, Kerhonkson, Gilboa, Prattsville, New Lebanon, Coxsackie, Knox, Westerlo, and Mariaville 644 AM EST Tue Jan 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...West winds 10 to 20 mph with gusts up to 50 mph expected. * WHERE...Portions of western Massachusetts and east central and eastern New York. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ AG
520 WWUS71 KALY 281204 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 704 AM EST Tue Jan 28 2025 MAZ001-025-NYZ038>040-047>054-058>061-063-064-082-282100- /O.CON.KALY.WI.Y.0002.000000T0000Z-250128T2100Z/ Northern Berkshire-Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-Northern Fulton- Including the cities of Preston Hollow, Florida, Cairo, Albany, Tannersville, Breakabeen, Burnt Hills, South Egremont, Ellenville, Great Barrington, Dalton, North Adams, Livingstonville, North Blenheim, Duanesburg, Gloversville, Schenectady, Athens, Berne, Ballston Spa, Herkimer, Mohawk, Frankfort, Ilion, Troy, Hunter, Sandisfield, Catskill, West Hurley, Sundown, Pittsfield, Hancock, Jefferson, Clifton Park, Berlin, Amsterdam, Dolgeville, West Shokan, Delanson, Caroga Lake, Johnstown, Middleburgh, Eagle Bridge, Stephentown, New Paltz, Little Falls, Jefferson Heights, Windham, Waterford, Mechanicville, Woodstock, Napanoch, Kingston, Hoosick Falls, Cobleskill, Rotterdam, Altamont, Hudson, Kerhonkson, Gilboa, Prattsville, New Lebanon, Coxsackie, Knox, Westerlo, and Mariaville 704 AM EST Tue Jan 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northwest winds 10 to 20 mph with gusts up to 50 mph. * WHERE...Portions of western Massachusetts and east central and eastern New York. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ AG
180 WWUS71 KALY 281912 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 212 PM EST Tue Jan 28 2025 MAZ001-025-NYZ038>040-047>054-058>061-063-064-082-282015- /O.CAN.KALY.WI.Y.0002.000000T0000Z-250128T2100Z/ Northern Berkshire-Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-Northern Fulton- Including the cities of Ilion, Mechanicville, West Shokan, Woodstock, Dolgeville, Tannersville, Delanson, New Lebanon, Middleburgh, Ballston Spa, Prattsville, Cobleskill, Mariaville, Eagle Bridge, North Blenheim, Little Falls, Albany, Westerlo, Duanesburg, Berlin, Athens, Kingston, Sundown, Rotterdam, Kerhonkson, Knox, Berne, Ellenville, Gloversville, New Paltz, Catskill, Breakabeen, Stephentown, Schenectady, Pittsfield, Great Barrington, Troy, Preston Hollow, Hunter, South Egremont, Waterford, Windham, Caroga Lake, Jefferson Heights, North Adams, Livingstonville, Dalton, Herkimer, Clifton Park, Hancock, Coxsackie, Florida, Amsterdam, Mohawk, Gilboa, West Hurley, Hoosick Falls, Hudson, Sandisfield, Frankfort, Johnstown, Cairo, Napanoch, Burnt Hills, Jefferson, and Altamont 212 PM EST Tue Jan 28 2025 ...WIND ADVISORY IS CANCELLED... Winds remain gusty this afternoon reaching up to 30 to 35mph but the threat for gusts to exceed 45mph has now ended. Winds will turn strong again tomorrow with gusts up to 40mph again possible. $$ CS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Jan 27, 1:01 AM EST, 2 hours 2 minutes earlier.
Area forecast discussion, Jan 27, 1:01 AM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 101 AM EST Mon Jan 27 2025 .SYNOPSIS... Tranquil weather returns briefly regionwide today before a series of disturbances brings more chances for snow showers through the middle of the week. The first of these comes this evening into Tuesday morning in the form of a strong clipper system that will bring gusty winds and possible snow squalls in addition to scattered, light snow showers. The second clipper comes Tuesday night into Wednesday with more widespread, light snow accumulations. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... .UPDATE...As of 1 AM EST...Light lake effect snow is still ongoing mainly in northern Herkimer County, though the band should continue to weaken and retreat westward over the next couple of hours. Despite the continuance of snow showers, we have let the Winter Weather Advisory expire, as little additional accumulation is expected in northern Herkmier County. Otherwise, the forecast generally remains in good shape with only minor adjustments needed to ensure PoPs and temperatures reflect latest obs. See the previous discussion below for additional details. .PREVIOUS DISCUSSION... As of 340 PM EST...Although the best upper level forcing has shifted eastward, a broad trough over the Northeast is allowing for some lake-effect and lake-enhanced snow showers. Bands of snow showers have been ongoing off Lake Ontario, with intermittent burst of snow making its way into the southern Adirondacks and Mohawk Valley. Some light snow showers and flurries have been making it as far east as the Saratoga Region and southern Vermont, with lighter flurries now over the Catskills and Capital Region. Into the evening hours, these on and off snow showers and flurries can be expected. While a quick coating can't be ruled out in spots, the heaviest accumulation with today's activity has already occurred. Eventually, the flow will start shifting once again and the activity will start returning back northward towards the late evening hours and into the overnight hours. CAMs suggest that the flow becoming more westerly will push the bands back towards the western Adirondacks after about 8 or 9 PM. By the late night hours, snowfall will become lighter and be more focused on areas closer to the lakeshore, ending the accumulation in our area. However, an additional inch or two is possible in the western Adirondacks before lake effect ends in our area, allowing for some storm total amounts in the 4 to 8 inch range. Otherwise, skies will remain partly to mostly cloudy, with plenty of stratocu clouds in place over the region. Best chance of some breaks will be for southern and eastern parts of the area. Overnight lows will generally be in the teens. Although winds have been fairly gusty this afternoon and evening thanks to deep mixing today, these winds will decrease overnight with the loss of daytime heating. Will winds won't be going calm anywhere, they should decrease to around 5 to 10 mph or so across the entire area. && .SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/... Key Messages: - Clipper system will bring light to moderate snow parts of the area Monday night, with the potential for an organized line of squalls for the late night hours. - Widespread light to possibly moderate snowfall expected Tuesday night into Wednesday with another clipper system. Discussion: Most of Monday looks to feature fairly quiet weather across our area, as we will be in a brief break between weather systems. However, winds will be picking up across the area by late Monday, as a tightening pressure gradient between an approaching clipper system and high pressure off to the south. South to southwest winds will become gusty towards the late afternoon and evening hours, although winds will be much stronger across far western and northern New York. Across our area, some gusts in the 20-35 mph can't be ruled out by late in the day. Otherwise, Monday will be another relatively mild day, with decent mixing allowing for daytime temps to reach the mid 20s to mid 30s with a partly sunny sky. As the clipper system starts to impact the region, the combination of upslope flow, lake moisture and cyclonic flow will be allowing for light snow to develop across the western Adirondacks on Monday evening. This may eventually spread into the western Mohawk Valley, although the best accumulation will be limited to mainly the higher terrain, with a few inches of snow accumulation expected. However, a strong frontal boundary should allow for a more organized line of snow showers and squalls to spread across the entire area for late Monday night. There will be some decent instability in place, along with the strong forcing, although the timing will not favorable for strong snow squalls being in the late overnight hours. Still, all areas could see a brief impact of heavy snow and gusty winds as the frontal boundary crosses the area from west to east for the late night hours. Most CAMs suggest this will generally be before the morning rush, but it's possible that this could line up with some morning traffic for eastern areas, so this will be something to monitor. Otherwise, temps will be in the 20s ahead of the front and will crash as the front crosses the area, with temps falling into the teens towards daybreak Tuesday. Behind the front, there briefly could be some additional lake effect snow showers and flurries, but this should shut off fairly quickly as high pressure moves across the area. Temps will struggle to rise much on Tuesday with the cold advection in place and highs will only be in the teens and 20s, along with gusty northwesterly winds. Another clipper system will be quickly heading towards the area for late Tuesday night into Wednesday. This one will be taking more of a southerly track, so a fairly widespread areas of light to possibly moderate snow can be expected with this system. Again, the best chance for decent accumulation will be in high terrain areas of the western Adirondacks, where upslope flow and lake moisture will help squeeze out a little additional precip. However, even valley areas will see a light accumulation with this feature, as the more southern track should bring some light accumulation into the Mohawk Valley and Capital Region as well. After lows in the single digits and teens on Tuesday night, highs should reach into the 20s and 30s by Wednesday, although it will depend on the exact track of the storm system. Precip should shut off by Wednesday night with much colder temps filtering into the region behind this clipper system, with lows back down into the single digits and teens for many areas. && .LONG TERM /THURSDAY THROUGH SUNDAY/... Key Messages: - Below normal temperatures return Thursday. - Moderating temperatures Friday. - Next widespread precipitation event Friday night into the weekend with low confidence on storm track and ptype. Discussion: Lots of inconsistencies seen in sources of guidance/ensembles for the Thursday through Sunday timeframe. Cold advection turning to neutral advection Thursday as flat upper ridging begins to build into the region. Some lake effect snow shower activity into the southern Adirondacks. Highs Thursday in the mid 20s to around 30 and around 20 higher elevations. Big differences in sources of guidance/ensembles in terms of how a southern stream system ejects out of the southern plains in the Friday into the weekend timeframe. Some guidance suggests a closed upper low tracks just south of our region while other guidance has a weakening open wave tracking quickly and farther south. The stronger upper system scenario would suggest a mix to a plowable snow Friday night into Saturday in our region, with the other guidance suggesting just some patchy light snow or snow showers. Indicating some chance for a mix turning to snow but just chances until guidance/ensembles resolve the system better and are more consistent. Highs Friday in the mid to upper 30s with upper 20s higher elevations. Highs Saturday in the upper 20s to lower 30s with mid 20s higher terrain. Highs Sunday in the mid to upper 30s with upper 20s higher terrain. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... Through 06Z/Tue...VFR conditions expected at the TAF sites, with just some patchy Cigs of 4000-5000 FG AGL possible at KGFL/KALB through 11Z/Mon. Winds will be south to southwest at 5-10 KT at KGFL, and generally less than 5 KT elsewhere through daybreak. Winds will then increase from the south to southwest reaching 10-17 KT by early afternoon, with gusts of 25-30 KT, strongest at KALB and KGFL. South to southwest winds will only decrease slightly after sunset to 8-15 KT with gusts up to 25 KT persisting. Outlook... Monday Night: Moderate Operational Impact. Breezy. Chance of SHSN. Tuesday: Moderate Operational Impact. Windy With Gusts To 30 kts. Chance of SHSN. Tuesday Night: Moderate Operational Impact. Chance of SHSN. Wednesday: High Operational Impact. Likely SHSN. Wednesday Night: Low Operational Impact. Breezy. Slight Chance of SHSN. Thursday: No Operational Impact. NO SIG WX. Thursday Night: Low Operational Impact. Slight Chance of SN. Friday: Moderate Operational Impact. Chance of RA...FZRA. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Gant NEAR TERM...Frugis/Gant SHORT TERM...Frugis LONG TERM...NAS AVIATION...KL
Hazardous weather outlook, Jan 26, 3:46 PM EST, 11 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 346 PM EST Sun Jan 26 2025 NYZ032-033-271200- Northern Herkimer-Hamilton- 346 PM EST Sun Jan 26 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY... This Hazardous Weather Outlook is for northern Herkimer and Hamilton Counties in eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A disturbance looks to bring a light to moderate snowfall accumulation and gusty southwest winds to portions of the Southwest Adirondacks Monday night. If moderate amounts look likely, a Winter Weather Advisory would be issued. Winds also appear to generally be sub-advisory at this time, but if stronger winds appear likely, a Wind Advisory would be needed. Another clipper system will bring another round of light to possibly moderate snowfall on Tuesday night into Wednesday. Winter Weather headlines could be needed. Another storm system could bring snow or mixed precipitation to the region for Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report snowfall amounts to the National Weather Service in Albany New York via phone, email or social media. CTZ001-013-MAZ001-025-NYZ038>043-047>054-058>061-063>066-082>084- VTZ013>015-271200- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery- Northern Saratoga-Northern Warren-Northern Washington-Schoharie- Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- 346 PM EST Sun Jan 26 2025 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, all of east central and eastern New York except for northern Herkimer and Hamilton Counties and southern Vermont. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A disturbance looks to bring light snowfall accumulations and gusty winds to eastern New York and western New England late Monday night into early Tuesday morning. Due to the strong cold front associated with this system, a few snow squalls may also occur, which may cause a brief reduction in visibility for travelers due to gusty winds and heavy snowfall. Another clipper system will bring a round of light to possibly moderate snowfall on Tuesday night into Wednesday. Winter Weather headlines could be needed for some areas, especially the higher elevations. Another storm system could bring snow or mixed precipitation to the region for Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:14 AM EST | Winter Weather Advisory | ALY | Herkimer | 28 hr |
Nearby
Wind Advisories in New York, 2025Wind Advisories in Massachusetts, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.